Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

June 27, 2018DeKalb County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 27, 2018, 11:21 PM EDT for DeKalb County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2018, 11:21 PM EDT (03:21 UTC)
Expired
Jun 27, 2018, 11:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Wind
40

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

552 
WWUS82 KFFC 280321
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1121 PM EDT WED JUN 27 2018
 
GAZ032>034-045-280345-
North Fulton GA-Cobb GA-DeKalb GA-Gwinnett GA-
1121 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
COBB...NORTHWESTERN DEKALB AND SOUTHWESTERN GWINNETT COUNTIES UNTIL
1145 PM EDT...

At 1121 PM EDT...a strong thunderstorm was over Mount Bethel, or near
Marietta...moving southeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Alpharetta,
Smyrna, Dunwoody, Lilburn, Chamblee, Norcross, Doraville, Clarkston,
Stone Mountain, Avondale Estates, Berkeley Lake, Pine Lake, Tucker,
Belvedere Park and North Decatur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3408 8446 3408 8442 3392 8404 3370 8423
      3394 8457
TIME...MOT...LOC 0321Z 304DEG 35KT 3397 8444 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 8:18 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 27, 8:18 PM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
818 PM EDT Wed Jun 27 2018

.UPDATE...
Afternoon convection became more organized this evening, tapping
into available instability and supported by strong outflows. The
QLCS has persisted into central Georgia where it is now beginning
to fall apart. Main concern has been the damaging winds
associated with these storms, and there have been a few reports of
small downbursts/straight line wind events.

Currently watching another next complex of storms moving into
north Georgia from Tennessee. As north Georgia has already been
worked over today, with little chance for recovery, but hi-res
models (not that they've done a great job with the recent
convection) are showing these thunderstorms holding into the north
metro area into the overnight period.

Will continue to adjust grids as necessary for latest trends.

&&

.PREV DISCUSSION... /Issued 256 PM EDT Wed Jun 27 2018/

SHORT TERM /Tonight through Thursday Night/...
Northwest flow is still dominating through the short term period
bringing multiple impulses through the area today and Thursday. For
this afternoon, a shortwave pushing into north Georgia will help to
focus higher coverage of showers/thunderstorms across the northern
tier. Scattered thunderstorms are still expected across the rest of
the area through this evening. With steepening low level lapse
rates, increasing PWATS, MLCAPE >2000 J/kg and DCAPE >1000 J/kg,
some storms will likely become severe, with the greatest chance in
northern Georgia, generally north of I-20. The greatest threats this
afternoon and evening will be damaging winds, hail, frequent
lightning, and heavy rain. The severe threat should diminish later
in the evening, although showers may linger into night.

The aforementioned shortwave will continue to push southeast
through the area overnight and will provide a focus for showers
and thunderstorms Thursday afternoon as well. In addition, another
impulse will push to move into the area Thursday morning. Models
have been hinting at the possibility of an MCS moving through the
area later on Thursday afternoon, although location is hard to pin
down at this point. Regardless, showers and thunderstorms can be
expected again tomorrow afternoon/evening.

High temperatures today and Thursday are in the 80s and 90s. Max
heat index values are around 100-104 in central Georgia for both
today and Thursday. Although this is below the 105 degree heat
advisory criteria, trends will continue to be monitored for any
changes.

Reaves

LONG TERM /Friday through Wednesday/...
No major changes needed to the ongoing forecast for the long term
period of the forecast. High pressure aloft will begin to break down
by Friday with a shear axis setting up across southern GA, remaining
through the weekend.  At the surface, a weak boundary is expected to
move through on Friday and potentially lingering across southern GA
through Saturday. High pressure is expected for the remainder of the
forecast period. The highest pops are currently in place for Friday
through Thursday, coincident with the weak boundary. After this, no
real synoptic features to focus upon and only expect typical diurnal
activity.

NListemaa

&&

.AVIATION...
00Z Update...
Mainly VFR cigs have persisted with the afternoon convection, but
have seen some IFR vsbys in/near the precip area. Storms will
continue into the late evening hours and then begin to weaken. At
this time, expect winds to stay on the west side, with 5-8kt
overnight, increasing to 8-10kt after 14z. Could see some IFR/LIFR
cigs and FG/IFR vsbys develop for a few hours before sunrise,
then scatter to VFR by late morning. Storms are again expected
Thursday afternoon.

//ATL Confidence...00Z Update...
Medium confidence on ceilings and visibilities, particularly
6-14Z.
High confidence on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  72  93 /  60  40  30  30
Atlanta         73  90  74  91 /  60  50  40  40
Blairsville     67  85  66  87 /  50  40  30  40
Cartersville    71  90  71  91 /  40  50  40  40
Columbus        75  93  75  93 /  50  50  40  40
Gainesville     71  89  72  91 /  50  30  30  30
Macon           73  93  73  93 /  60  50  40  40
Rome            71  91  71  92 /  40  50  40  40
Peachtree City  72  91  72  91 /  60  50  40  40
Vidalia         74  94  75  93 /  70  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....NListemaa
AVIATION...31
Hazardous weather outlook, Jun 27, 11:39 AM EDT, 11 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1139 AM EDT Wed Jun 27 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1139 AM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected this
afternoon and evening. Strong thunderstorms are likely, but a few
severe thunderstorms are not out of the question. Any severe
thunderstorm that develops will have the potential to produce
damaging wind gusts, frequent lightning strikes and locally heavy
rainfall. An isolated brief tornado cannot be ruled out. The most
likely time for strong to severe storms would be between 1pm and
7pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

There is a chance of thunderstorms each day for the rest of the
time period through the beginning of next week, mainly during the
afternoon and evening hours with few storms becoming strong to
severe each day with gusty winds, frequent lightning and isolated
flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 27, 9:10 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
910 PM EDT WED JUN 27 2018

GAZ001>004-280200-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
910 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITFIELD...
CATOOSA...WALKER AND DADE COUNTIES UNTIL 1000 PM EDT...

At 910 PM EDT...a line of strong thunderstorms was along a line
extending from South Pittsburg to Rock Spring...and moving southeast
at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Lafayette, Ringgold, Trenton, Fort Oglethorpe, Chickamauga,
Lookout Mountain, Tunnel Hill, Blue Spring, Fairview, Linwood,
Villanow, Chattanooga  Valley, Cloudland Canyon State Park, Hooker,
Cooper Heights, Rock Spring, Naomi, Rising Fawn and Noble.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3498 8507 3480 8499 3462 8502 3461 8505
      3462 8506 3460 8506 3476 8556 3498 8560
TIME...MOT...LOC 0110Z 309DEG 22KT 3500 8574 3482 8522

WIND...40MPH
Special weather statement, Jun 27, 9:36 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
936 PM EDT WED JUN 27 2018

GAZ001-002-011-280200-
Chattooga GA-Walker GA-Dade GA-
936 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHATTOOGA...SOUTHWESTERN
WALKER AND SOUTHWESTERN DADE COUNTIES UNTIL 1000 PM EDT...

At 935 PM EDT...a strong thunderstorm was near Sulpher Springs, or 10
miles west of Lafayette...moving southeast at 30 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Summerville, Trion, Center Post, Subligna, Suttles Mill and
Cloudland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3473 8541 3460 8507 3449 8531 3450 8551
      3476 8556
TIME...MOT...LOC 0135Z 313DEG 27KT 3469 8547

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 27, 10:00 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1000 PM EDT WED JUN 27 2018

GAZ001-002-011-012-019-280230-
Chattooga GA-Walker GA-Gordon GA-Dade GA-Floyd GA-
1000 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHERN WALKER...
WESTERN GORDON...SOUTHWESTERN DADE AND NORTHEASTERN FLOYD COUNTIES
UNTIL 1030 PM EDT...

At 1000 PM EDT...a line of strong thunderstorms was along a line
extending from Ider to near Subligna...and moving southeast at 35
mph.

  HAZARD...Winds 40 to 50 mph...frequent lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Calhoun, Summerville, Trion, Resaca, Plainville, Menlo, Center Post,
Rising Fawn, Oostanaula, Subligna, Suttles Mill, Tidings, Armuchee,
Lake Marvin, Cloudland, Berryton, Sugar Valley, Everett Springs and
James H. Floyd State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3464 8505 3461 8505 3462 8499 3443 8485
      3437 8515 3443 8549 3477 8557
TIME...MOT...LOC 0200Z 313DEG 29KT 3469 8568 3457 8514

WIND...50MPH
Special weather statement, Jun 27, 10:13 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1013 PM EDT WED JUN 27 2018

GAZ011-012-019-020-030>032-280245-
Chattooga GA-Polk GA-Cobb GA-Gordon GA-Bartow GA-Paulding GA-
Floyd GA-
1013 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...POLK...NORTHWESTERN
COBB...SOUTHWESTERN GORDON...BARTOW...NORTHERN PAULDING AND FLOYD
COUNTIES UNTIL 1045 PM EDT...

At 1013 PM EDT...a line of strong thunderstorms was along a line
extending from near Calhoun to Menlo...and moving south at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Marietta, Rome, Cartersville, Calhoun, Cedartown, Summerville,
Kennesaw, Acworth, Adairsville, Rockmart, Euharlee, Emerson, Aragon,
Cave Spring, White, Kingston, Braswell, Plainville, Taylorsville and
Shannon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3452 8482 3417 8465 3408 8466 3408 8461
      3393 8454 3394 8540 3452 8551
TIME...MOT...LOC 0213Z 343DEG 33KT 3447 8494 3447 8549

WIND...40MPH
Special weather statement, Jun 27, 10:45 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1045 PM EDT WED JUN 27 2018

GAZ019>021-030>033-041>044-280330-
Polk GA-North Fulton GA-Douglas GA-Cobb GA-Cherokee GA-Haralson GA-
Bartow GA-Carroll GA-Paulding GA-Floyd GA-South Fulton GA-
1045 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTH FULTON...DOUGLAS...
COBB...SOUTHWESTERN CHEROKEE...HARALSON...SOUTHERN BARTOW...NORTHERN
CARROLL...PAULDING...SOUTHERN FLOYD AND NORTHERN SOUTH FULTON
COUNTIES UNTIL 1130 PM EDT...

At 1044 PM EDT...a line of strong thunderstorms was along a line
extending from near Cave Spring to near Euharlee...and moving south
at 40 mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of these storms include
Atlanta, Marietta, Rome, Douglasville, Cartersville, Dallas,
Cedartown, Buchanan, Smyrna, East Point, Kennesaw, Acworth, Villa
Rica, College Park, Powder Springs, Austell, Hapeville, Bremen,
Temple and Rockmart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3423 8460 3365 8440 3365 8446 3362 8446
      3362 8533 3424 8545
TIME...MOT...LOC 0244Z 337DEG 34KT 3415 8531 3415 8487

WIND...50MPH
Special weather statement, Jun 27, 11:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1121 PM EDT WED JUN 27 2018

GAZ032>034-045-280345-
North Fulton GA-Cobb GA-DeKalb GA-Gwinnett GA-
1121 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
COBB...NORTHWESTERN DEKALB AND SOUTHWESTERN GWINNETT COUNTIES UNTIL
1145 PM EDT...

At 1121 PM EDT...a strong thunderstorm was over Mount Bethel, or near
Marietta...moving southeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Alpharetta,
Smyrna, Dunwoody, Lilburn, Chamblee, Norcross, Doraville, Clarkston,
Stone Mountain, Avondale Estates, Berkeley Lake, Pine Lake, Tucker,
Belvedere Park and North Decatur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3408 8446 3408 8442 3392 8404 3370 8423
      3394 8457
TIME...MOT...LOC 0321Z 304DEG 35KT 3397 8444

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 27, 8:20 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker40 min
Jun 27, 8:25 PM EDTSpecial Weather StatementFFCBaldwin, Jones35 min
Jun 27, 8:34 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson26 min
Jun 27, 8:36 PM EDTSpecial Weather StatementFFCSumter24 min
Jun 27, 9:04 PM EDTSpecial Weather StatementFFCJefferson, Washington56 min
Jun 27, 9:10 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker50 min
Jun 27, 9:36 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 27, 10:00 PM EDTSpecial Weather StatementFFCChattooga30 min
Jun 27, 10:13 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cobb, Floyd, Gordon, Polk32 min
Jun 27, 10:45 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Haralson, Paulding, Polk45 min
Jun 28, 5:54 AM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more36 min
Jun 28, 6:44 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Hall, Lumpkin31 min
Jun 28, 7:14 AM EDTSpecial Weather StatementFFCDawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin31 min
Jun 28, 7:50 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson25 min
Jun 28, 8:04 AM EDTSpecial Weather StatementFFCFannin, Towns, Union26 min
Jun 28, 8:22 AM EDTSpecial Weather StatementFFCBarrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more38 min
Jun 28, 9:02 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Jackson28 min
Jun 28, 9:04 AM EDTSpecial Weather StatementFFCLumpkin, White26 min
Jun 28, 9:28 AM EDTSpecial Weather StatementFFCBarrow, Oconee, Walton32 min
Jun 28, 9:33 AM EDTSpecial Weather StatementFFCBanks, Dawson, Hall, Lumpkin27 min
Jun 28, 10:07 AM EDTSpecial Weather StatementFFCDawson, Hall, Jackson23 min
Jun 28, 10:17 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer43 min
Jun 28, 10:27 AM EDTSevere Thunderstorm WarningFFCCatoosa, Gilmer, Murray, Whitfield48 min
Jun 28, 10:36 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Oconee24 min
Jun 28, 10:50 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more40 min
Jun 28, 11:03 AM EDTSpecial Weather StatementFFCGwinnett, Oconee, Walton27 min
Jun 28, 11:15 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Gordon, Murray, Walker, Whitfield45 min
Jun 28, 11:19 AM EDTSpecial Weather StatementFFCCherokee, Forsyth26 min
Jun 28, 11:37 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Pickens41 min
Jun 28, 12:00 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more60 min
Jun 28, 12:17 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Rockdale28 min
Jun 28, 12:22 PM EDTSpecial Weather StatementFFCCobb23 min
Jun 28, 12:30 PM EDTSpecial Weather StatementFFCClayton, Fayette30 min
Jun 28, 12:34 PM EDTSpecial Weather StatementFFCButts26 min
Jun 28, 12:47 PM EDTSpecial Weather StatementFFCDouglas28 min
Jun 28, 12:55 PM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Jun 28, 12:57 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker48 min
Jun 28, 1:03 PM EDTSpecial Weather StatementFFCButts, Fayette, Lamar, Spalding27 min
Jun 28, 1:06 PM EDTSpecial Weather StatementFFCDouglas24 min
Jun 28, 1:09 PM EDTSpecial Weather StatementFFCWashington, Wilkinson36 min
Jun 28, 1:26 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup49 min
Jun 28, 1:29 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Pike, Upson31 min
Jun 28, 1:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jun 28, 1:41 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk, Walker49 min
Jun 28, 1:43 PM EDTSpecial Weather StatementFFCBibb, Johnson, Peach, Twiggs, Wilkinson32 min
Jun 28, 1:55 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson50 min
Jun 28, 2:02 PM EDTSevere Thunderstorm WarningFFCHarris, Heard, Meriwether, Troup43 min
Jun 28, 2:13 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Houston, Laurens, Peach, Pulaski32 min
Jun 28, 2:16 PM EDTSpecial Weather StatementFFCHaralson, Heard29 min
Jun 28, 2:25 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs50 min
Jun 28, 2:31 PM EDTSpecial Weather StatementFFCMacon, Marion, Taylor29 min
Jun 28, 2:34 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski41 min
Jun 28, 2:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski39 min
Jun 28, 2:45 PM EDTSpecial Weather StatementFFCChattahoochee30 min
Jun 28, 2:47 PM EDTSpecial Weather StatementFFCDooly28 min
Jun 28, 2:47 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup43 min
Jun 28, 3:00 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more45 min
Jun 28, 3:06 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox39 min
Jun 28, 3:12 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Macon, Schley, Sumter33 min
Jun 28, 3:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Wheeler30 min
Jun 28, 3:21 PM EDTSpecial Weather StatementFFCHeard24 min
Jun 28, 3:43 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more47 min
Jun 28, 3:44 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox31 min
Jun 28, 3:46 PM EDTSpecial Weather StatementFFCCrisp, Sumter29 min
Jun 28, 5:16 PM EDTSpecial Weather StatementFFCHarris44 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.